# SDR FDEA200903220998

- Difficulty date: March 22, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 59,587 hours, 10,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, AT SUPPORT FITTING NR 1 OF MAIN DECK LOWER DOOR JAMB.  FITTING REPLACED AS PER SRM 51-31-01 VOL2 REV40 (MAJOR REPAIR).
